Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Red itchy rash over many joints, worst on knees. Slight releif with steroids, antihistamines. Any cure ?

have a red itchy rash over joints.. ankles,hips,elbows,knees,that extend over large portion of areas.Ankles are worse while working on my feet alot. Feet also red and itchy.Chestwith rash when I get up of a morning, goes away upon moving aroun for a while.Relieved with steroids, slight relief with antihistamines.Started as what was an allergic reaction 3 months ago. been to allery ,gi specialists. dermatologists. still no answers
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response
Jul 2012
Dear Tammy.

I note your history & clinical findings as per your reports.

Dermatology is a visual field & as such, it will be much appreciated if you could upload some photographs on this site using the upload data feature on the right side of your page.

I suggest stopping the steroids & antihistamines for 2 weeks & then going in for a skin biopsy to get a definitive diagnosis. Please ensure the histopathology is cross-checked with an immunoflorescence study in addition for a better picture.

Also at the same time (2 wks after quiescence) you may want to do a patch test to check for various allergens.

Wish you a clear skin soon. Cheers!

Dr Praveen Rodrigues MD
Answered: Tue, 20 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor